On elements of sumsets with many prime factors

P. Erdös, C. Pomerance, A. Sárközy, C. L. Stewart

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

In this paper we show that if A and B are “dense” sets of positive integers, then there is some member of the sumset A + B with many prime factors.

Original languageEnglish
Pages (from-to)93-104
Number of pages12
JournalJournal of Number Theory
Volume44
Issue number1
DOIs
Publication statusPublished - May 1993

    Fingerprint

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this